# SDR ALGA096394

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 7,890 hours
- Engine: Allsn 250B*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Part serial: RNFS1182
- Condition: Cracked
- Location: Tail Rotor
- Part time: 533 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ONE CRACKED DISC REPLACED ASSY BY FIELD MAINT.
